# SDR SWAA010832

- Difficulty date: March 19, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 42,200 hours, 40,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: 6545819139
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NLG W/W BOX VERTICAL WEB CRACKED AT BS 233, BL 0.  REPAIRED WEB PER SRM.
